# SDR DALA2016111608872

- Difficulty date: April 29, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,823 hours, 48,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1136-1178 LBL 46-53 CUSP WEB UPPER SKIN HAS CORROSION AND CHAFING.  FABRICATED AND INSTALLED REPAIR PER SRM.
